Nagoya Mathematical Journal

Algebraic degeneracy theorem for holomorphic mappings into smooth projective algebraic varieties

Yoshihiro Aihara and Seiki Mori

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 84 (1981), 209-218.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118786575

Mathematical Reviews number (MathSciNet)
MR0641154

Zentralblatt MATH identifier
0438.32015

Subjects
Primary: 32H25: Picard-type theorems and generalizations {For function-theoretic properties, see 32A22}

Citation

Aihara, Yoshihiro; Mori, Seiki. Algebraic degeneracy theorem for holomorphic mappings into smooth projective algebraic varieties. Nagoya Math. J. 84 (1981), 209--218. https://projecteuclid.org/euclid.nmj/1118786575


Export citation

References

  • [1] E. Borel, Sur les zeros des functions entieres, Acta Math., 20 (1896), 357-396.
  • [2] J. Carlson and P. A. Griffiths, A defect relation for equidimensional holomorphic mappings between algebraic varieties, Ann. of Math., 95(3) (1972), 556-584.
  • [3] H. Fujimoto, Extensions of the big Picard's theorem, Thoku Math. J., 24 (1972), 415-422.
  • [4] M. L. Green, Holomorphic maps into complex projective space omitting hyper- planes, Trans. Amer. Math. Soc, 169 (1972), 80-103.
  • [5] M. L. Green, Some Picard theorems for holomorphic maps to algebraic varieties, Amer. J. Math., 97 (1975), 43-75.
  • [6] J. Noguchi, Holomorphic curves in algebraic varieties, Hiroshima Math. J., 7 (1977), 833-853.
  • [7] W. Stoll, Die beiden Hauptsatze der Wertverteilungs theorie bei funktinen mehrerer komplexen Veranderlichen (I) (II), Acta Math., 90 (1953), 1-115, and 92 (1954), 55-169.
  • [8] A Vitter, The lemma of the logarithmic derivative in several complex variables, Duke Math. J., 44 (1977), 89-104. Mathematical Institute Thoku University Sendai, 980 Japan